# SDR DALA2024051605255

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 44,579 hours, 31,353 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED ON LUG AT ATTACH FIXED STRUT, ALSO ON FITTING TO RH LANDING GEAR. SUMMARY OF NRC 00731: RUSTED ON FITTING TO RH LANDING GEAR WAS REMOVED PER BOEING OM 57-40-1 REPAIR PAR 2 G (6) (B), (UT) THICKNESS MEASUREMENT WAS ACCOMPLISHED ON FITTING TO RH LANDING GEAR WITH ORIGINAL THICKNESS IS 1.500 INCHES AND MINIMUM REMAINING THICKNESS IS 1.499 INCHES THEREFORE IT IS WITHIN LIMITS PER BOEING OM 57-40-1 REPAIR PAR 2 G (6) (B) TABLE 606 AND DC-MD/BOEING NDT SPM PART 4, 04-00-06 PAR 4. FIG 9 AND STRUT ASSY-FIXED SIDE LINK RH WAS REPLACED PER B 717-200 IPC 57-11-03-01. INSTALLATION WAS ACCOMPLISHED UNDER NRC 00378. (LP #0342803)
